# SDR RRXA97124

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Ws 257.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND TOP PLATING OF LT LEADING EDGE CRACKED, AT XW=257.5.  REMOVED DAMAGED AREA 0.85, FABRICATED AND INSTALLED 1 FILLER AND 2 DOUBLERS IAW DER APPROVED COTNEY ENGINEERING SKETCH C44-R44.
